Elementary properties of clock-regulated queues

Ora E. Percus, J. K. Percus

Research output: Contribution to journalArticle

Abstract

A single clock-regulated queue is fed by two Bernoulli streams of messages. The distributions of queue length, waiting time, and output for such a system are obtained. This is generalized as well to the case of a queue of finite capacity.

Original languageEnglish (US)
Pages (from-to)1166-1175
Number of pages10
JournalSIAM Journal on Applied Mathematics
Volume50
Issue number4
DOIs
StatePublished - 1990

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Elementary properties of clock-regulated queues'. Together they form a unique fingerprint.

  • Cite this